Inventiones mathematicae

, Volume 123, Issue 3, pp 453–466

On tensor products of von Neumann algebras

  • L. Ge
  • R. Kadison
Article

DOI: 10.1007/s002220050036

Cite this article as:
Ge, L. & Kadison, R. Invent. math. (1996) 123: 453. doi:10.1007/s002220050036

Copyright information

© Springer-Verlag 1996

Authors and Affiliations

  • L. Ge
    • 1
  • R. Kadison
    • 2
  1. 1.Department of MathematicsMITCambridgeUSA
  2. 2.Department of MathematicsUniversity of PennsylvaniaPhiladelphiaUSA